Access count of this item: 57

Files in This Item:
File Description SizeFormat 
1659-16.pdf383.76 kBAdobe PDFView/Open
Title: SMOOTH SPACES OF DISCRETE SERIES REPRESENTATIONS AND THE HANKEL TRANSFORM (Automorphic representations, automorphic $L$-functions and arithmetic)
Authors: BARUCH, EHUD MOSHE
Keywords: MSC: 22E50
22E35
11S37
Bessel functions
Hankel transforms
Kirillov models
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1659
Start page: 176
End page: 179
URI: http://hdl.handle.net/2433/140924
Appears in Collections:Automorphic representations, automorphic $L$-functions and arithmetic

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.